Rocky Mountain Journal of Mathematics

The Radon-Nikodym theorem for banack space valued measures

J. Diestel and J.J. Uhl, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 6, Number 1 (1976), 1-46.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130381

Digital Object Identifier
doi:10.1216/RMJ-1976-6-1-1

Mathematical Reviews number (MathSciNet)
MR399852

Zentralblatt MATH identifier
0339.46031

Citation

Diestel, J.; Uhl, J.J. The Radon-Nikodym theorem for banack space valued measures. Rocky Mountain J. Math. 6 (1976), no. 1, 1--46. doi:10.1216/RMJ-1976-6-1-1. https://projecteuclid.org/euclid.rmjm/1250130381


Export citation